# SDR AALA20151113004

- Difficulty date: November 12, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N114NN
- Make and model: Airbus A321-231
- Aircraft serial: 6046
- Aircraft time: 5,781 hours, 1,102 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517417
- Condition: Partial Deploy
- Location: L4 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR OPENED FROM INSIDE WHILE ARMED.  SLIDE PARTIALLY DEPLOYED.  R & R THE L4 DOOR DAMPER CYLINDER DIAPHRAGM IAW AMM 52-22-00, LEAK CHECKED GOOD.  R & R L4 DOOR ESCAPE SLIDE PACK IAW AMM 25-64-44.  OPERATIONAL CHECKED GOOD.  SEE ALSO AALA20151113008.
